I’ve just lately started getting steroid shots in my again for long-term discomfort. My query is?

Question by Craigsgrandma07: I’ve recently started finding steroid photographs in my again for persistent discomfort. My problem is?
Do steroids lead to hair reduction? I am a woman, in my 40’s who’s hair is thinning so significantly, it takes longer everyday to repair it just to protect up the thinning regions. I’ve previously been through steroid treatments, and often will, so that is not it.. Any assist out there? Any cures to make it thick yet again? Be sure to, I have attempted the egg, the mayo, and the baking soda, and none of it performs. ?????

Ideal solution:

Reply by frumS
All facts are on their residence site.

Know much better? Go away your possess reply in the remarks!

One thought on “I’ve just lately started getting steroid shots in my again for long-term discomfort. My query is?

Leave a Reply